MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2013-201001

Медицинская библиотека · BMJ case reports · 2014

Massive haemoptysis following dabigatran administration in a patient with bronchiectasis.

Hayama Manabu, Inoue Hideki, Wada Hiromichi, Mio Tadashi

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of life-threatening haemoptysis after administration of dabigatran in a patient with bronchiectasis. A 72-year-old woman had received dabigatran at a dose of 110 mg twice daily for chronic atrial fibrillation. She was admitted to our hospital for cerebral infarction after a few days of self-interruption of dabigatran. After the diagnosis of cerebral infarction, administration of dabigatran was restarted. Seven days later, she suffered acute-onset massive haemoptysis and required mechanical ventilation. Dabigatran treatment was discontinued, and bronchial artery embolisation (BAE) was performed twice. The bleeding continued for 11 days, but she recovered and was discharged on day 58 after admission.

Для цитирования: Hayama Manabu, Inoue Hideki, Wada Hiromichi, Mio Tadashi. Massive haemoptysis following dabigatran administration in a patient with bronchiectasis.. BMJ case reports. 2014. DOI: 10.1136/bcr-2013-201001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.